# SDR ASAA2015110913713

- Difficulty date: November 9, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 26,115 hours, 7,805 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRONIC CAUTION LIGHT ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED.  PERFORMED FIM TASK 24-31-801, SPCU INOPERATIVE "I" INDICATED, FAULT RESET, ELECTRONIC LIGHT EXTINGUISHED INTERMITTENT FAULT.  ACFT OK FOR SERVICE.
